| Model Number |
DTBB1D1 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the device was interrogated and the battery voltage was below the level indicated for implant.The battery voltage was still below the level indicated for implant after the device was at room temperature for over a week.The device was not used.There was no patient involvement.